Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2013, 10:44 PM CDT for 4 counties in North Dakota. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 20, 2013, 11:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barnes County, ND, Cass County, ND, Ransom County, ND, Sargent County, ND
The radar
The Aberdeen radar (KABR), 105 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 10:44 PM CDT | HAIL 1.25 | 3 N Forman, ND | LASTED THROUGH 1046 PM. RECEIVED 1.70 INCHES OF RAIN IN 1.17 HRS. |
| Jun 20, 11:35 PM CDT | HAIL 1 | 3 Nw Enderlin, ND | HAIL AND VERY STRONG WINDS. STRONG WINDS BLEW FOR SEVERAL MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS53 KFGF 210344
SVRFGF
NDC003-017-073-081-210445-
/O.NEW.KFGF.SV.W.0029.130621T0344Z-130621T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1044 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHWESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
WESTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 1145 PM CDT
* AT 1040 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES SOUTHEAST OF JAMESTOWN TO 11 MILES
NORTHEAST OF FREDERICK...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LITCHVILLE AROUND 1105 PM CDT.
HASTINGS AROUND 1115 PM CDT.
LITTLE YELLOWSTONE STATE AND KATHRYN AROUND 1130 PM CDT.
FORT RANSOM AND ENGLEVALE AROUND 1135 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CRETE...STRAUBVILLE AND NOME.
THE BEST LOCATION FOR LARGE HAIL WILL BE ACROSS SOUTHERN BARNES
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4593 9801 4627 9802 4628 9804 4662 9804
4662 9844 4682 9845 4683 9749 4593 9751
TIME...MOT...LOC 0344Z 267DEG 21KT 4674 9836 4597 9836
HAIL...1.00IN
WIND...60MPH
$$
TG2 follow-up statements
175
WWUS53 KFGF 210410
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1110 PM CDT THU JUN 20 2013
NDC003-017-073-081-210445-
/O.CON.KFGF.SV.W.0029.000000T0000Z-130621T0445Z/
BARNES ND-CASS ND-RANSOM ND-SARGENT ND-
1110 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SARGENT...RANSOM...SOUTHWESTERN CASS AND SOUTHEASTERN BARNES COUNTIES
IN SOUTHEAST NORTH DAKOTA UNTIL 1145 PM CDT...
AT 1108 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF HASTINGS TO LITTLE YELLOWSTONE STATE
TO 5 MILES NORTH OF CRETE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NOME AND ELLIOTT AROUND 1120 PM CDT.
LISBON AND GWINNER AROUND 1125 PM CDT.
ENDERLIN AROUND 1130 PM CDT.
SHELDON AND ALICE AROUND 1135 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LUCCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4621 9800 4627 9802 4628 9804 4662 9804
4665 9810 4682 9818 4683 9749 4622 9750
TIME...MOT...LOC 0411Z 252DEG 40KT 4679 9808 4661 9787
4629 9793
HAIL...<.75IN
WIND...60MPH
$$
TG727
WWUS53 KFGF 210426
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1126 PM CDT THU JUN 20 2013
NDC081-210436-
/O.CAN.KFGF.SV.W.0029.000000T0000Z-130621T0445Z/
SARGENT ND-
1126 PM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SARGENT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4630 9783 4647 9789 4636 9786 4665 9796
4669 9800 4682 9804 4683 9749 4630 9750
TIME...MOT...LOC 0426Z 253DEG 43KT 4684 9782 4666 9761
4634 9768
$$
NDC003-017-073-210445-
/O.CON.KFGF.SV.W.0029.000000T0000Z-130621T0445Z/
BARNES ND-CASS ND-RANSOM ND-
1126 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RANSOM...SOUTHWESTERN CASS AND SOUTHEASTERN BARNES COUNTIES IN
SOUTHEAST NORTH DAKOTA UNTIL 1145 PM CDT...
AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF FINGAL TO ENDERLIN TO 6 MILES
SOUTHEAST OF ELLIOTT...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHELDON AND ANSELM AROUND 1135 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ALICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4630 9783 4647 9789 4636 9786 4665 9796
4669 9800 4682 9804 4683 9749 4630 9750
TIME...MOT...LOC 0426Z 253DEG 43KT 4684 9782 4666 9761
4634 9768
HAIL...<.75IN
WIND...60MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:47 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 20, 9:47 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
947 PM CDT THU JUN 20 2013
.UPDATE...
ISSUED AT 945 PM CDT THU JUN 20 2013
SEVERE WEATHER HAS PROGRESSED INTO THE INTERSTATE 94 CORRIDOR AND
SOUTHWARD. THIS ACTIVITY IS STILL EXPECTED TO CONTINUE ACROSS THIS
SAME AREA FOR THE NEXT SEVERAL HOURS SO SEVERE TSTM WATCH 331 HAS
BEEN EXTENDED UNTIL MIDNIGHT. THE LOW LEVEL JET SHOULD BEGIN TO
TURN MORE INTO CENTRAL MN BY THEN AND PROVIDE THE BETTER FOCUS
THERE. OTHER THAN THE SEVERE WX ARE ALSO MONITORING FOR FLOODING.
THE BARNES COUNTY AREA HAS BEEN HAMMERED WHERE WE HAVE HAD
NUMEROUS REPORTS OF FLASH FLOODING...HAIL AND STRONG WINDS. OF
COURSE THE RANSOM/RICHLAND/SARGENT COUNTY AREA WAS HIT WITH LOTS
OF RAIN LAST NIGHT AND THIS AREA WILL HAVE TO BE WATCHED CLOSELY
LATE THIS EVENING AS THE STORMS MOVE EAST.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 305 PM CDT THU JUN 20 2013
CONVECTION TIMING AND STRENGTH CONTINUES TO BE THE HEADACHE FOR
THE SHORT TERM.
CURRENT RADAR SHOWS ONGOING CONVECTION ACROSS EASTERN NORTH DAKOTA
FROM NEAR MAYVILLE NORTH TO THE CANADIAN BORDER. NONE OF THE SHORT
RANGE MODELS HAVE A GOOD HANDLE ON THE CURRENT CONVECTION. THERE
HAS BEEN SOME CLEARING AND HIGH CAPE VALUES IN SOUTH CENTRAL ND
EXTENDING INTO OUR SOUTHWESTERN CWA...ALTHOUGH NOT MUCH HAS
DEVELOPED IN THAT AREA SO FAR. THINK THAT AS A WEAK SFC LOW OVER
NORTH CENTRAL SD BEGINS TO EXTEND INTO THE SOUTHERN CWA...THERE
COULD BE SOME ADDITIONAL DEVELOPMENT FURTHER SOUTH AND SOME COULD
BE SEVERE GIVEN THE STRONG INSTABILITY AND DEEP LAYER SHEAR AROUND
30 TO 40 KTS...ALTHOUGH SHEAR IS BETTER FURTHER WEST. WILL
CONTINUE TO KEEP VERY HIGH POPS FROM EASTERN ND EARLY
TRANSITIONING INTO MN LATER TONIGHT. HEAVY RAIN WILL CONTINUE TO
BE PROBABLE SO WILL KEEP THE FLASH FLOOD WATCH GOING.
SOUTHWESTERLY FLOW ALOFT CONTINUES THROUGH TOMORROW AND FRIDAY
NIGHT...WITH VARIOUS WEAK SHORTWAVES MOVING INTO THE AREA. THERE
IS A LOT OF DISAGREEMENT AS TO THE TIMING OF THE SHORTWAVES AND
WHERE AND WHEN EXACTLY THE THUNDERSTORMS WILL DEVELOP. THINK AT
THIS POINT THERE WILL BE A LINGERING CONVECTIVE COMPLEX FRIDAY
MORNING OVER THE EASTERN COUNTIES AND THEN A BIT OF A BREAK DURING
THE DAY ON FRIDAY BEFORE THE NEXT ROUND MOVES IN FRIDAY AFTERNOON
OR NIGHT. DID NOT GO COMPLETELY DRY ON POPS HOWEVER AS THERE WAS A
BREAK EXPECTED FOR TODAY THAT DID NOT MATERIALIZE. CONTINUED TO
KEEP LIKELY POPS FOR FRIDAY NIGHT.
TEMPERATURE WISE...WITH NOT MUCH CHANGE IN THE AIR MASS FOR THE
NEXT FEW DAYS THE BIGGEST INFLUENCES WILL BE CLOUDS AND PRECIP
WHICH ARE DIFFICULT TO PINPOINT. WITH HIGH DEW POINTS THE LOWS
WILL STAY MAINLY IN THE MID TO UPPER 60S. HIGHS FRIDAY SHOULD BE
SIMILAR TO TODAY WITH READINGS RANGING FROM THE 70S TO MID 80S.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 305 PM CDT THU JUN 20 2013
SATURDAY...THE SOUTHWESTERLY FLOW ALOFT AND ACTIVE PATTERN WILL
CONTINUE. TIMING AND PLACEMENT OF HEAVIEST RAIN IS STILL
UNCERTAIN...BUT SOME LOCATIONS GETTING 2 TO 3 INCHES OF ADDITIONAL
RAIN IS POSSIBLE. WILL CONTINUE TO KEEP 50-70 POPS AND THE FLASH
FLOOD WATCH GOING. SEVERITY IS LESS CERTAIN BUT NOT OUT OF THE
QUESTION. TEMPS WILL CONTINUE TO BE NEAR SEASONABLE IN THE 70S TO
MID 80S WITH LOWS IN THE 60S.
GFS/ECMWF EARLY IN THE LONG TERM DIFFER ON PLACEMENT OF H500
CLOSED LOW...WITH ECMWF PLACING LOW AT 18Z SUN OVER WEST CENTRAL
SASK COMPARED TO GFS PLACEMENT OVER THE BOTTINEAU ND REGION. THIS
WILL MAKE IT DIFFICULT TO BETTER PINPOINT SUNDAY RAIN/CONVECTION
ACTIVITY...BUT DO LOOK FOR A CONTINUATION OF ACTIVITY INTO EARLY
MON MORNING...MAINLY ACROSS THE NORTH AND EAST ON SUNDAY. UPPER
FLOW BECOMES MORE ZONAL OVER NORTHERN PLAINS EARLY NEXT WEEK.
MONDAY SHOULD BE DRY AS UPPER LOW PULLS OUT (ON BOTH MODELS)...AND
HAVE REMOVED SOME LOW POPS ACROSS THE SOUTHERN VALLEY FOR MON. SW
FLOW PATTERN THEN RETURNS MON NIGHT...WITH BOTH MODELS INDICATING
A SHORTWAVE MOVING THROUGH ALTHOUGH SFC PATTERNS DIFFER. WILL BE A
DECENT CHANCE FOR MORE CONVECTION LATE MON EVENING/EARLY TUE
MORNING SOMEWHERE ACROSS THE VALLEY. BEYOND MON...UPPER PATTERN
COMPARISON FURTHER DIVERGES BUT BOTH INDICATE AN ACTIVE PATTERN
THROUGH MID WEEK...AND LOW CHANCE POPS MAKE SENSE WITH STORM TRACK
GENERALLY ACROSS THE UPPER PLAINS THROUGH WED NIGHT...AND UPPER
RIDGING BRINGING DRIER WEATHER FROM WEST TO EAST ON THURSDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 658 PM CDT THU JUN 20 2013
TRIED TO HIT THE BEST TSTM THREAT IN THE EVENING WITH A DECREASING
THREAT AFTER MIDNIGHT. WITH THE COPIOUS LOW LEVEL MOISTURE AND
DYING WINDS TONIGHT THERE COULD BE SOME FOG TOWARD MORNING.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ001>005-007-008-
013>015-022-027-029-030-040.
&&
UPDATE...GODON
SHORT TERM...JR
LONG TERM...JR/SPEICHER
AVIATION...GODONHazardous weather outlook, Jun 20, 5:00 AM CDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 500 AM CDT THU JUN 20 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-211200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 500 AM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA WILL DISSIPATE BY MID-MORNING. SOME LOCATIONS WILL RECEIVE HEAVY RAINFALL. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. A LARGE COMPLEX IS EXPECTED TO MOVE THROUGH EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA LATER THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE. LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE TORNADOES ARE ANTICIPATED. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER FRIDAY AFTERNOON AND OVERNIGHT...AND AGAIN LATER SATURDAY AFTERNOON AND OVERNIGHT ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL IS POSSIBLE AND MAY CAUSE FLOODING ISSUES DEPENDING ON WHERE THE HEAVIEST AMOUNTS OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. TG
In the hours before
Local storm report, Jun 20, 10:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1016 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST WEST FARGO 46.87N 96.90W
06/20/2013 E60 MPH CASS ND TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY DOWNPOURS REPORTED.
&&
WJBLocal storm report, Jun 20, 10:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1018 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST WEST FARGO 46.87N 96.90W
06/20/2013 E60 MPH CASS ND TRAINED SPOTTER
SPOTTER ESTIMATED 50-60 MPH WINDS AND NICKEL HAIL.
&&
DRIDDLELocal storm report, Jun 20, 10:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1030 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN CASSELTON 46.90N 97.21W
06/20/2013 M3.80 INCH CASS ND PUBLIC
UPDATE TO PREVIOUS TOTAL
&&
DRIDDLELocal storm report, Jun 20, 10:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN CHAFFEE 46.77N 97.35W
06/20/2013 M3.29 INCH CASS ND PUBLIC
FELL IN 90 MINUTES
&&
DRIDDLELocal storm report, Jun 20, 10:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1032 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL OTTERTAIL 46.43N 95.56W
06/20/2013 M1.75 INCH OTTER TAIL MN TRAINED SPOTTER
&&
DRIDDLELocal storm report, Jun 20, 10:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 3 ESE RICHVILLE 46.49N 95.57W
06/20/2013 M2.00 INCH OTTER TAIL MN TRAINED SPOTTER
&&
DRIDDLEThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:25 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele | 50 min |
| Jun 20, 7:39 PM CDT | Special Weather Statement | FGF | Traill | 66 min |
| Jun 20, 7:47 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 58 min |
| Jun 20, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 48 min |
| Jun 20, 8:42 PM CDT | Flash Flood Warning | FGF | Barnes | 15 hr |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | FGF | Cass | 15 hr |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 40 min |
| Jun 20, 9:35 PM CDT | River Flood Watch | FGF | Richland | 6 days |
| Jun 20, 9:35 PM CDT | River Flood Watch | FGF | Cass | 4 days |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 55 min |
| Jun 20, 9:44 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 46 min |
| Jun 20, 10:05 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 55 min |
| Jun 20, 10:17 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 58 min |
| Jun 20, 11:31 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 59 min |
| Jun 21, 1:18 AM CDT | Areal Flood Advisory | FGF | Benson | 11 hr |
| Jun 21, 12:03 PM CDT | Areal Flood Advisory | FGF | Barnes | 19 hr |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Richland | 7 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Cass | 14 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Richland | 5 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.